Study of Γ -hyperrings by fuzzy hyperideals with respect to a t-norm


Creative Commons License

Naka K., Hila K., Onar S., Ersoy B. A.

An International Scientific Journal of Sapientia Hungarian University of Transylvania, vol.11, no.2, pp.306-331, 2020 (Journal Indexed in ESCI)

  • Publication Type: Article / Article
  • Volume: 11 Issue: 2
  • Publication Date: 2020
  • Title of Journal : An International Scientific Journal of Sapientia Hungarian University of Transylvania
  • Page Numbers: pp.306-331

Abstract

In this paper, we study the Γ -hyperrings via T-fuzzy hyperideals. By means of the use of a triangular norm T, we define, characterize and study the T-fuzzy left and right hyperideals, T-fuzzy quasihyperideal and bi-hyperideal in Γ -hyperrings and some related properties are investigated. Regular Γ -hyperrings are characterized in terms of Tfuzzy quasi-hyperideal and T-fuzzy bi-hyperideal. We also introduce the T-(λ, µ)-fuzzy bi-hyperideals in Γ -hyperrings and investigate some of their properties.